# SDR UALA2012120707094

- Difficulty date: December 6, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 72,059 hours, 21,269 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE HAS DENT JUST BELOW FWD RT NOSE NUMBER.  AT C CHECK FOUND DENT TO BE OUT OF LIMITS.  CUT OUT DAMAGE AND INSTALLED CATAGORY 'B' RPR DBLR PER SRM 53-00-01 RPR 3.
